Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The Bergman norm and the Szegő norm

Author: Saburou Saitoh
Journal: Trans. Amer. Math. Soc. 249 (1979), 261-279
MSC: Primary 30C40
MathSciNet review: 525673
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let G denote an arbitrary bounded regular region in the plane and $ {H_2}\left( G \right)$ the analytic Hardy class on G with index 2. We show that the generalized isoperimetric inequality

\begin{multline}\frac{1}{\pi }\,\iint\limits_G {{{\left\vert {\varphi \left( z \... ...t}^{2}}\,\left\vert dz \right\vert}\,\,\,\,\,\,\,(z\,=\,x\,+\,iy) \end{multline}

holds for any $ \varphi $ and $ \psi \, \in \,{H_2}\left( G \right)$. We also determine necessary and sufficient conditions for equality.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30C40

Retrieve articles in all journals with MSC: 30C40

Additional Information

PII: S 0002-9947(1979)0525673-8
Keywords: Generalizations of isoperimetric inequality, Bergman, Szegö, and weighted Szegö kernels, the general theory of reproducing kernels, products of kernels, Rudin kernels, Szegö kernel with characteristic, multiplicative functions
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia